# SDR 2012FA0000526

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Adhesive
- Condition: Separated
- Location: Life Vest
- Component: Life Vest, KSE35L8
- Component part number: PO723E105P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADHESIVE SEPARATION BETWEEN ORAL INFLATION TUBE AND CELL OF LIFE VEST.
